CaltechAUTHORS
  A Caltech Library Service

Simplicity with respect to certain quadratic forms

Bell, E. T. (1930) Simplicity with respect to certain quadratic forms. Proceedings of the National Academy of Sciences of the United States of America, 16 (2). pp. 160-162. ISSN 0027-8424. http://resolver.caltech.edu/CaltechAUTHORS:BELpnas30a

[img]
Preview
PDF
See Usage Policy.

243Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:BELpnas30a

Abstract

Simplicity. - Let n denote an arbitrary integer >0, and m an odd interger >0. Write N[n = f] for the number of representations of n in the quadratic form f when this number is finite.


Item Type:Article
Additional Information:Copyright © 1930 by the National Academy of Sciences. Communicated December 28, 1929.
Record Number:CaltechAUTHORS:BELpnas30a
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:BELpnas30a
Alternative URL:http://www.pnas.org/content/vol16/issue2/
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4614
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:30 Aug 2006
Last Modified:26 Dec 2012 09:00

Repository Staff Only: item control page